einstein (São Paulo). 04/Sep/2017;15(4):514-5.

Anisocoria after use of dermatological product

Thiago Gonçalves dos Santos Martins, Ana Luiza Fontes de Azevedo Costa, Thomaz Gonçalves dos Santos Martins

DOI: 10.1590/S1679-45082017AI4040

A 45-year-old woman sought ophthalmologic care complaining about a sudden visual acuity on her right eye and anisocoria. She denied previous comorbidities and traumas. Upon examination, her ocular motility was normal and no ptosis was seen. Slit-lamp biomicroscopy and fundoscopy exams were normal. The mydriasis of the right eye, with consensual light reflex of the left eye, did not show changes ( ). The patient, when questioned about the use of medication, reported the use on her face, in the night before the consultation, of a cosmetic jelly containing coffee extract in its composition. She was advice to discontinue the use of the jelly and, after 24 hours there was an improvement of the clinical picture.

[…]
Anisocoria after use of dermatological product

Comments